# SDR SWAA094857

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 40,455 hours, 32,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6584176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CENTER WING BOX LONGITUDINAL FLOORBEAM WEB CRACKED FROM BS 706 TO BS 711, LBL 24.8.  REPAIRED BEAM PER AAR EA.
